I have been diagnosed with bi polar manic depression and anxiety. I have been struggling to find a medicine regimen that worked. I was on latuda and what I kept down actually was working. I took my self off with my doctor because I couldn't stop throwing up. I am never happy and all i want to do is stay in my bed.. I am snapping on people and no one wants to be around me.. I want to be happy again! I want back on latuda but don't know how to keep it down. Does anyone have any advice for me? Thank you!
Did anyone else throw up with latuda?
Question posted by Desperateofhelp on 20 Nov 2021
Last updated on 15 December 2021
I was switched to latuda and devalproex from my beloved lithium (41 years on 900mg, lowered to 600mg, then 0 over a year w/d), due to allergic reaction and intolerance to lithium, bit by bit by bit .to 0. Latuda does not agree with me and also increases my blood sugar (I am diabetic 2).
I had some nausea on latuda, but had to stop due to hypersomnia (and I mean hyper, like 6 hrs. after taking it. Devalproex makes me sleepy but not so much. Looking forward to renewal. I can't understand why I got tremors and allergic reaction to lithium. It was such a good drug for the first 3 decades.
- Latuda uses and safety info
- Latuda information for Healthcare Professionals (includes dosage details)
- Side effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.